# SDR VNAA202206061111

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 41,997 hours, 31,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Display
- Part number: AE0804A04
- Part serial: L118404256
- Condition: Unserviceable
- Location: 200
- Part time: 14,706 hours, 13,356 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN THE COCKPIT AT GATE. FOUND DISPLAY FAN #2 MAKING UNUSUAL NOISE WITH OZONE SMELL ON FLIGHT DECK. SMELL DISSIPATED WHEN FAN #1 SELECTED. PLACED DISPLAY FAN #2 ON MEL 21-24-02+2 CAT C. CBP1-B2 PULLED/COLLARED PER MEL INSTRUCTIONS. REMOVED AND REPLACED #2 DISPLAY SUPPLY FAN IAW CRJ 700 AMM 21-24-12-000/400-801-A01. OPS CHECK GOOD. THIS CLEARS MEL.
